Foliations with trivial canonical bundle on Fano 3-folds
Article first published online: 6 FEB 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 286, Issue 8-9, pages 921–940, June 2013
How to Cite
Loray, F., Pereira, J. V. and Touzet, F. (2013), Foliations with trivial canonical bundle on Fano 3-folds. Math. Nachr., 286: 921–940. doi: 10.1002/mana.201100354
- Issue published online: 29 MAY 2013
- Article first published online: 6 FEB 2013
- Manuscript Accepted: 29 DEC 2012
- Manuscript Revised:
- Manuscript Received: 16 DEC 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!